# SDR USAA010995

- Difficulty date: August 6, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Part time: 54,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME DENT .5 INCH IN DIAMETER, BS 1500 ABOVE S26L.  DAMAGED REMOVED, REPAIR DOUBLER INSTALLED PER EA 69860.  (M)
